DOI QR코드

DOI QR Code

SOME STRONG FORMS OF (g,g')-CONTINUITY ON GENERALIZED TOPOLOGICAL SPACES

Min, Won-Keun;Kim, Young-Key

  • Received : 2011.02.10
  • Accepted : 2011.03.08
  • Published : 2011.03.25

Abstract

We introduce and investigate the notions of super (g,g')-continuous functions and strongly $\theta$(g,g')-continuous functions on generalized topological spaces, which are strong forms of (g,g')-continuous functions. We also investigate relationships among such the functions, (g,g')-continuity and (${\delta},{\delta}'$)-continuity.

Keywords

super (g,g')-continuous;(g,g')-continuous;strongly $\theta$(g,g')-continuous;(${\delta},{\delta}'$)-continuity;G-regular

References

  1. C. W. Baker; On super continuous functions, Bull. Korean Math. Soc., 229(1)(1985), 17-22.
  2. A. Csaszar; Generalized topology, generalized continuity, Acta Math. Hungar., 96 (2002), 351-357. https://doi.org/10.1023/A:1019713018007
  3. A. Csaszar; $\delta$-and $\theta$-modificatons of generalized topologies, Acta Math. Hungar., 120(3) (2008), 275-279. https://doi.org/10.1007/s10474-007-7136-9
  4. W. K. Min; Some results on generalized topological spaces and generalized systems, Acta Math. Hungar., 108 (1-2) (2005), 171-181. https://doi.org/10.1007/s10474-005-0218-7
  5. W. K. Min; ($\delta,\,\delta$)-continuity on generalized topological spaces, Acta Math. Hungar., 129 (4) (2010), 350-356. https://doi.org/10.1007/s10474-010-0036-4
  6. B. M. Munshi and D. S. Bassan; Super-continuous mappings, Indian J. Pure and Applied Math., 13(1982), 229-236.
  7. T. Noiri; On $\delta$-continuous functions, J. Korean Math. Soc., 16(2)(1980), 161-166.